# SDR VJ9800335

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BTM (2 EA) CORNERS OF NR 4 AFT AFT GALLEY.  CLEANED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-01 PAG 8.  REMOVED AND FABRICATED ANGLE FOR BOTTOM OF NR 4 AFT GALLEY FROM S124943T 75 X 1.0 X 11.0 X ANGLE IAW SRM 53-01 FIG 2, 51-10-4, INSTALLED IAW SRM 51-30-2.
